# SDR AALA202208225099

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737
- Aircraft serial: 29574
- Aircraft time: 27,711 hours, 11,581 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 6942809105
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT, PASSING AROUND 10,000 FEET WE RECEIVED AFT ENTRY DOOR OPEN LIGHT. FLIGHT ATTENDANT CONFIRMED HANDLE WAS FULL DOWN. REPLACED AFT ENTRY DOOR SENSOR S200 PER AMM 52-71-11. OPERATIONAL CHECK GOOD.
